Training with Eczema
Not sure if this is the right place...
Basically I have not trained for a week now, I suffer from Eczema, I normally have it on my arms which is fine as I can wear a rash guard etc so no problem, however at times it goes on to my hand and I end up looking like I have lizard hands, this is not a problem normally most people dont mind fighting lizardman in training but it has got to the point were it has split all over my fingers and I have open wounds..
I have not trained because I am worried about getting sweat in it as this would aggravate it and potentially cause it to get worse, also the fact it will cause more splits...
Now after beating around the bush, does any one else suffer from this? Do you have any idea's? Should I just man up and train? Thing is it goes through stages, some times I wont have it for months on end, sometimes I will have it for months on end.
Thanks - Sorry about the rant I just miss training
stop eating dairy , stop using ANY products that have sls in them ( sodium lauryl sulphate ) etc , you will be suprised how many products have this shit in them , we sell natural shampoos and shower gels or you can get them from faith in nature, stop using silly amounts of deoderants and body sprays , if you do this your eczema WILL GET BETTER IMHO.
IMHO YOU MUST TREAT ECZEMA AS AN ALLERGY!!!!!
Hi mate, thanks very much for the reply. The only problem with the eating dairy is the whey protein because that comes from milk but other than that I am not to bad with the dairy products! I will keep an eye out for the sls mate, never heard of it before! Ok looks like I will be ordering once I get paid as I get it on my head as well lol!
Thanks for your advice mate
Originally Posted by DetoxGuru.com
cutting out the sls should honestly have an effect , cut down on the protein at the same time, then once it is better you will be able to up the protein with no problems as long as you avoid the sls like the plague, and just because its in shampoo doesnt mean its safe , it is used as an industrial cleaning agent because its cheap , for the same reason it finds its way into nearly all shampoos , bath creams,shower gels etc , its not good stuff and really should be avoided !!
I never knew that mate, I will try and avoid it as much as I can! I will bic shave my head tonight! That means I wont need shampoo!
Thanks once again
You can get this cream from the doctors if your eczma is fairly bad, its what i used as i had it on my arms and back of the legs. It basically looks like vascaline but it isnt, i dont no what it does but it makes it go down straight away. Its gone away now and i rarely get it anymore.
I'll look for the name of the product when i get home but i'd go doctors jst so he can give you some cream, should make it go away. Dont use e45 though, its SHIT
Thanks mate, last time I went to the doctors they gave me like a 5mg tube which went after about 3 uses! That would be great if you could get me the name. I must admit I am not to keen on e45 any more, it seems to do jack shit lol.
Originally Posted by Agrippa
It's called betamethasone valerate
Originally Posted by Yetiman
It's pretty hardcore, i've had a 100g of it for like 8 years and its probably no more then a third down. It basically like thins your skin so you cant use it in large doses or it will fuck you up! Very good though and gets rid of it quick
HEED MY WORDS
I used to use that stuff but the doctors will only let me have it when I flair up really bad. I've had eczema pretty damn bad my whole life, and its never really got in the way of training. Make sure your well moisturised pre-training to reduce your skin cracking and bleeding, which if your anything like me tends to happen alot to your knuckles. And obviously let your coach know its only eczema so he doesn't worry if you randomly start bleeding!
I use a combo of diprobase and hydrocortisone daily, then get some betamethosone or fucidic acid cream if I get too bad.
Eczema can be thought of as an allergic reaction, but the term eczema only refers to the way if affects you, it can be caused by a number of things. I was on a whey free diet for years as a kid before they figured out mine had nothing to do with diet.
Hope that helps